# SDR 2002FA0001287

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Seal
- Part number: 2A3537
- Part serial: DJ0213
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL REJECTED AT FPI FOR VOID WITH LINEAR INDICATION ON SEAL LAND EXCEEDING 3X1 LIMIT.
